Sir i ve PCOD since 3 yrs....thats why i puting wt rapidly at lower ab and hips ..now im 70...as my dr said also there z d side effect of d medicene i take dat i putting wt again on low ab ..and advice me to stop medication and do ex regularly...btt sir all go in vain....now im frusteted....what shoud i do..plz suggest
Like the answers? Chat privately with the doctor of your choice
The features of this syndrome are hormonal imbalance, hyperinsulinemia with insulin resistance.
Normally people with this will have anovlation (no egg release), oligomenorrhea (scanty periods) or even amenorrhea (no menstrual period).
But it can also have symptoms like polymenorrhea means cycles occur too often as you are experiencing.
For this you have to
-continue your treatment for PCOS with drugs which regulate menstruation and induce ovulation, insulin sensitizers as given by your gynaecologist
-try to reduce the weight and maintain your BMI in between 19 to 24. Do regular exercise to maintain the weight.
-try to avoid worries as they will further increase the hormonal imbalance.
-once ovulation occurs plan intercourse during that period which will increase the chances of fertilization.
-In dietary modifications,
You should decrease carbohydrate intake, take foods made-up of whole grains like whole wheat bread,
Decrease fat intake and increase protein content.
Take high fiber diet, fruits, vegetables but avoid starchy vegetables like potatoes.
Take plenty of water avoid sugar drinks....Consult nearest gynecologists they will do the needful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.